# SDR R61A2020080400578

- Difficulty date: July 17, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 26,485 hours, 18,656 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031037003
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT WING FIXED LE OB NEAR RIB 41. WAS DENTED.  RH WING FIXED LE NEAR RIB 41 WAS REPAIRED IAW ETD2020-170-023106.
